# SDR QXEA2016012600064

- Difficulty date: January 26, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 21,023 hours, 22,527 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Governor
- Part number: 697072004
- Part serial: DAP0079
- Condition: Malfunctioned
- Location: Overspeed
- Part time: 15,477 hours, 16,692 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE RUN FOR ACFT CHECK NR 2 ENGINE, TOOK 33 SECONDS TO UNFEATHER.  C/W FIM TASK 61-20-00-810-803 TO STEPS 5, 5.  R & R OVERSPEED GOVERNOR IAW TASK 61-20-26-000-801 & 400-801, PARA 1-5 C.  PERFORMED FUNCTIONAL TEST OF THE PROPELLER TIME TO UNFEATHER TEST IAW TASK 61-20-00-720-801, CHECK GOOD.  PERFORMED OPS TEST OF THE PROPELLER OVERSPEED GOVERNOR IAW AMM TASK 61-20-00-710-803.  OPS TEST GOOD.  PERFORMED ENGINE LEAK CHECK IAW AMM TASK 71-00-00-790-801.  NO ENGINE OIL LEAK NOTED.  NO FURTHER DEFECTS NOTED. REF AMM TASK 61-20-26-400-801, STEPS 5 D & E COMPLETE.
